The drug is intended for the local treatment of rheumatic pain, muscle pain, back pain, pain and swelling in dislocations, sprains and other sports injuries, as well as in neuralgia.
Neofen Belupo Plus composition
active substance: ibuprofen;
1 g of gel contains ibuprofen 50 mg;
excipients: levomenthol, ethanol 96%, propylene glycol, carbomer 940, diisopropanolamine, purified water.
Neofen Belupo Plus gel is intended for external use. Contains the active substance – ibuprofen, a product of phenylpropionic acid. Ibuprofen has a pronounced anti-inflammatory and analgesic effect by inhibiting the synthesis of prostaglandin, which occurs directly in the inflammatory focus. As the drug is a volatile water-alcohol gel, it has a calming and cooling effect at the application site.
Rheumatic pain, muscle pain, back pain, pain and swelling from sprains, sprains and other sports injuries, as well as neuralgia.
Hypersensitivity to ibuprofen or to any of the components of the gel; hypersensitivity reactions (eg bronchial asthma, rhinitis, Quincke’s edema or urticaria) after administration of acetylsalicylic acid or other non-steroidal anti-inflammatory drugs; ulcerative lesions of the gastrointestinal tract; dermatoses; wet eczema.
Do not apply to the affected skin and open wounds.
Do not use under occlusive dressings.
Not recommended for children under 12 years.
Use during pregnancy or breastfeeding
There is no experience of using the gel during pregnancy or breastfeeding, so the gel should not be used in this category of patients.
Method of application and dosage
Use externally for adults and children over 12 years of age. Neofen Belupo Plus gel is applied in a thin layer on the skin in the area of inflammation in strips 4-10 cm long (corresponding to 50-125 mg of ibuprofen) and easily rubbed until completely absorbed into the skin. The drug is used 3-4 times a day with breaks of at least 4 hours. Wash your hands after each application of the gel. The recommended dosage should be followed. Do not use under an occlusive dressing.
The duration of treatment depends on the degree and nature of the lesion and is determined by the doctor according to the clinical picture. After 2 weeks of use, the appropriateness of treatment should be evaluated, especially in case of recovery or worsening of symptoms.
The probability of overdose when using ibuprofen in the form of a gel for external use is negligible. However, in case of overdose, side effects are possible, which are observed with the systemic use of ibuprofen (dyspeptic symptoms: nausea, heartburn, vomiting, flatulence; allergic skin reactions; headache, dizziness; hypotension). If symptoms of overdose appear, the drug should be discontinued and a doctor should be consulted.
If the recommended dose is exceeded, the gel should be washed off with water. The specific antidote is unknown.
- On the part of the skin and subcutaneous tissue: hypersensitivity reactions, which may manifest themselves in the form of skin rashes, urticaria, pruritus, purpura, Quincke’s edema, bullous dermatoses (including epidermal necrolysis and erythema multiforme); redness of the skin, skin irritation, burning sensation, contact dermatitis.
- From the respiratory system, chest and mediastinum: hypersensitivity reactions in the form of attacks of bronchial asthma or worsening of its course, shortness of breath, bronchospasm and dyspnea.
- From the gastrointestinal tract: abdominal pain, dyspepsia.
- From the kidneys and urinary tract: renal dysfunction in patients with a history of kidney disease.
- On the part of the immune system: hypersensitivity reactions, including anaphylactic shock, angioneurotic edema and nonspecific allergic reactions.
Store at a temperature not exceeding 25 ° C.
Keep out of reach of children.